# SDR HALA201506160111

- Difficulty date: June 15, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 33194190001
- Part serial: 10086
- Condition: Binding
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND APU STARTER MOTOR DRAGGING AND FUSE FTN 6KA1 LOW.  REPLACED WITH NEW FUSE IAW AMM 49-42-00-960-801A THRU STEP 4B.  REMOVED STARTER MOTOR IAW AMM 49-42.  INSTALLED NEW APU STARTER IAW MM 49-42.  OPS CHECKED NORMAL.
